# SDR DALA2025011500349

- Difficulty date: December 15, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 55,559 hours, 39,061 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Missing
- Location: Power Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTACLE DOOR MISSING. FWD TO CDL 52-47-01 ON 15DEC24 IN LEX. FLIGHT CREW PLACARD INSTALLED. ON 14JAN25 MAINTENANCE INSTALLED A NEW DOOR ASSY PER B717 AMM 24-24. OPERATIONAL CHECK WAS GOOD. CDL & PLACARDS REMOVED. (LP #0711663)
